Research ArticleOpen accessIn the keywordsEstimating the Claim Severity Distribution using Variable Neighborhood SearchKunjira Kingphai, Samruam ChongcharoenAmerican Journal of Applied Sciences, Vol. 13, Issue 12 · 19 Dec 2016 · 7,326 accessesView PDFCite
15 results for “MLE”
Set a search alertResearch ArticleOpen accessIn the keywordsZero Inflated Poisson and Geographically Weighted Zero- Inflated Poisson Regression Model: Application to Elephantiasis (Filariasis) Counts DataPurhadi, Yuliani Setia Dewi, Luthfatul AmalianaJournal of Mathematics and Statistics, Vol. 11, Issue 2 · 29 Sep 2015 · 8,324 accessesView PDFCite
Research ArticleOpen accessIn the keywordsANALYSIS OF REDUCTION IN COMPLEXITY OF MULTIPLE INPUT- MULTIPLE OUTPUT-ORTHOGONAL FREQUENCY DIVISION MULTIPLEXING SYSTEMS WITH CARRIER FREQUENCY OFFSET ESTIMATION AND CORRECTIONSabitha Gauni, Kumar RamamoorthyJournal of Computer Science, Vol. 10, Issue 2 · 13 Nov 2013 · 6,784 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe Development of Parameter Estimation on Hazard Rate of Trivariate Weibull DistributionIrfan Wahyudi, Purhadi, Irhamah, SutiknoCurrent Research in Biostatistics, Vol. 2, Issue 2 · 11 Aug 2012 · 8,923 accessesView PDFCite
Research ArticleOpen accessIn the keywordsEstimating the Parameters of the Negative-Lindley Distribution using Broyden-Fletcher-Goldfarb-ShannoNaushad Mamode KhanJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 29 Jan 2011 · 7,378 accessesView PDFCite
Research ArticleOpen accessIn the abstractBayesian Estimation for Lomax Distribution: A Comparison of Loss Functions Using Jeffreys PriorsHuda Mohammed AlomariJournal of Mathematics and Statistics, Vol. 21, Issue 1 · 24 Dec 2025 · 2,635 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Empirical Study of Robust Modified Recursive Fits of Moving Average ModelsMohamed Ali Ismail, Hend A. Auda, Joe W. McKean, Mahmoud Mohamed SadekJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 28 Jul 2022 · 5,859 accessesView PDFCite
Research ArticleOpen accessIn the abstractUnivariate Generalized Additive Models for Simulated Stationary and Non-Stationary Generalized Pareto DistributionMostafa Behzadi, Mohd Bakri Adam, Anwar FitriantoJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 3 Jun 2017 · 7,430 accessesView PDFCite
Research ArticleOpen accessIn the abstractEstimation for Unknown Parameters of the Burr Type-XII Distribution Based on an Adaptive Progressive Type-II Censoring SchemeMontaser M. AmeinJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 29 Apr 2016 · 7,306 accessesView PDFCite
Research ArticleOpen accessIn the abstractMAXIMUM LIKELIHOOD ESTIMATION FOR SPATIAL DURBIN MODELRokhana Dwi Bekti, Anita Rahayu, SutiknoJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 15 Jun 2013 · 8,636 accessesView PDFCite